# SDR 2000UALA00656

- Difficulty date: November 3, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Aircraft time: 23,710 hours, 14,842 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DOOR 1L AIR LEAK.  *S/D*  THE SNUBBER ASSEMBLY ON THE LOWER HINGE OF THE DOOR WAS INSTALLED BACKWARDS.  THE SNUBBER WAS REPOSITIONED.  OPS CHECKED NORMAL.
